Type 2 on insulin (no other diabetic meds) for about 5 years. I understand that too many Hypos are bad for you, I also know that it is possible to ‘lose hypo awareness’ but my HbA1c is around 33-34 and has been like that for about 3 years, mostly because of a low carb diet, and plenty of exercise. I don’t feel that I’ve had any serious hypos, certainly none that required any help, I very rarely drop below 4 and my average of finger prick tests is about 6 but in the last couple of months (after extreme physical labour which I’m not used to) I have on 4 occasions been between 3.9 and 4.4 and at these levels I know it’s time to eat something. I’ve recently changed GP practice and having had phone consultations with a nurse, and a doctor, a personal visit to the diabetic nurse at the surgery and another phone consultation they are now insisting that they need to change my meds. I don’t agree so now they want me to have a consultation with the diabetic team at the hospital which I couldn’t stop them from arranging. The surgery is trying to tell me that my HbA1c is far too low and that it might have other long term health consequences. I’ve tried researching on Google and there is almost nothing about how low the HbA1c can go or the resulting consequences. Oh, the Dr said my HbA1c was probably lower than his, and he’s not diabetic, but I tried telling him that if I eat any carbs (even with injecting insulin) that my BG levels shoot up (typically still around 8 or 9 just before my next meal time). Sorry for the long post but does anyone have any experience that might help me?